Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 33, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 22, 2020, 11:15 PM CDT for Scott County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2020, 11:15 PM CDT (04:15 UTC)
- Expired
- May 22, 2020, 11:36 PM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Scott County, AR
The radar
The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 7:34 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
435
WFUS54 KLZK 230415
TORLZK
ARC127-230500-
/O.NEW.KLZK.TO.W.0033.200523T0415Z-200523T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1115 PM CDT Fri May 22 2020
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southwestern Scott County in western Arkansas...
* Until midnight CDT.
* At 1115 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Beauchamp, or 15 miles northwest of Mena,
moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Beauchamp... Black Fork...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3487 9413 3480 9414 3472 9418 3473 9445
3481 9445
TIME...MOT...LOC 0415Z 259DEG 22KT 3478 9438
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Cooper3 follow-up statements
026
WWUS54 KLZK 230423
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1123 PM CDT Fri May 22 2020
ARC127-230500-
/O.CON.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1123 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN SCOTT COUNTY...
At 1123 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beauchamp, or 14 miles southwest of Waldron, moving
east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Beauchamp...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3473 9443 3482 9440 3487 9413 3480 9414
3472 9418
TIME...MOT...LOC 0423Z 259DEG 22KT 3479 9432
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Cooper499
WWUS54 KLZK 230430
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1130 PM CDT Fri May 22 2020
ARC127-230500-
/O.CON.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1130 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN SCOTT COUNTY...
At 1130 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beauchamp, or 11 miles north of Mena, moving east at
25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Beauchamp...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3473 9433 3475 9436 3481 9437 3483 9433
3487 9414 3487 9413 3480 9414 3472 9418
TIME...MOT...LOC 0430Z 265DEG 23KT 3476 9423
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Cooper448
WWUS54 KLZK 230436
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1136 PM CDT Fri May 22 2020
ARC127-230446-
/O.CAN.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1136 PM CDT Fri May 22 2020
...THE TORNADO WARNING FOR SOUTHWESTERN SCOTT COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Arkansas.
LAT...LON 3473 9433 3475 9436 3481 9437 3483 9433
3487 9414 3487 9413 3480 9414 3472 9418
TIME...MOT...LOC 0434Z 259DEG 22KT 3477 9418
$$
CooperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 22, 6:21 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, May 22, 6:21 PM CDT, 4 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 621 PM CDT Fri May 22 2020 .AVIATION...Updated with a discussion for the 23/00Z TAFs A BKN line of TSRA has moved Ewrd out of the fcst region, with some new, isolated TSRA developing along the Wrn I40 corridor. Thunderstorm activity is expected to increase over Wrn AR Fri evening with a BKN line of storms that will move E/SE. Nrn terminals should not be impacted, with IFR CIGs improving to VFR later Fri night. Additionally, LLWS has been included at BPK starting 23/08Z through 23/12Z. Cntrl and Srn terminals will see an increase in TSRA coverage around 23/03Z, with storms moving E/SE through the night, and clearing all terminals by 23/12Z. SHRA will linger through 23/15Z with BKN VFR CIGs persisting through the end of the period. && .PREV DISCUSSION...(ISSUED 244 PM CDT Fri May 22 2020) SHORT TERM...Tonight Through Sunday Persistent swrly flow aloft will remain in place across the region through the period. No major troughs are expected to transverse the flow this weekend but a few weak pieces of energy will make their way across the area providing adequate lift for precip development. Surface pattern will be fairly stagnant with ridging over much of the area and a warm front well to the north. Temps across southern Arkansas on Saturday may approach 90 F and with Td values in the upper 60s, heat indices may climb into the lower to mid 90s. LONG TERM...Sunday Night Through Friday An upper ridge will be over the southeast U.S. to begin the long term period with an upper trough over the northern Plains. The upper trough dips to the south Monday and Tuesday into Texas but the upper ridge holds strong through the end of the period. Tuesday night, an upper low closes off over Texas and does not move much due to the blocking high through the end of the period. Several short waves will be able to move over Arkansas during the period keeping unsettled weather over the area. Rain chances will continue on Monday as a cold front approaches from the west. However, the front will get held up by the ridge to the east, and stall in eastern Oklahoma through much of the coming week. Temperatures will be near normal through the period. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...GREEN
Hazardous weather outlook, May 22, 2:48 PM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 248 PM CDT Fri May 22 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-231000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 248 PM CDT Fri May 22 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Evening and Tonight Scattered thunderstorms will remain possible through the overnight hours. Widespread severe weather is not expected, but some thunderstorms may produce gusty winds, hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Showers and storms will be possible virtually every day through next week with the most widespread activity expected late weekend into next week. Heavy rainfall and localized flooding will be possible. While all storms are accompanied by a lightning threat, some of the stronger storms may produce locally strong wind gusts and small hail. A few severe storms are possible, but at this time, the timing and certainty of any severe threat remains unclear. With several rounds of showers and thunderstorms expected through the week, heavy rainfall could allow for rises on area lakes and rivers. Your best bet is to continue to monitor the latest forecasts and outlooks from your National Weather Service as updates will be made in the coming days. .Spotter Information Statement... Spotter activation could be needed this afternoon and evening over about the northwest half of Arkansas. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67
In the hours before
Special weather statement, May 22, 5:37 PM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
537 PM CDT Fri May 22 2020
ARZ040-222315-
Polk AR-
537 PM CDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
615 PM CDT...
At 535 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vandervoort, or 20 miles southwest of Mena, moving northeast at 25
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wickes... Vandervoort...
Cossatot River State Park... Hartley...
Mena Intermountain Airport... Mccauley...
Shady... Cove...
Hatton... Dallas...
Bogg Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3442 9446 3455 9420 3438 9407 3435 9416
3436 9425 3433 9425 3432 9426 3426 9447
TIME...MOT...LOC 2235Z 248DEG 21KT 3434 9445
46Local storm report, May 22, 5:49 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 4 NE DES ARC 35.02N 91.46W
05/22/2020 E1.00 INCH PRAIRIE AR SOCIAL MEDIA
QUARTER SIZE HAIL WAS NOTED ABOUT FOUR MILES NORTHEAST OF
DES ARC.
&&
46Local storm report, May 22, 9:06 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
906 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 1 WSW SHARK 34.99N 93.54W
05/22/2020 E0.88 INCH YELL AR TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL SIZED HAIL.
&&
EVENT NUMBER LZK2000339
232Special weather statement, May 22, 10:15 PM CDT, 1 hour before
Special Weather Statement National Weather Service Little Rock AR 1015 PM CDT Fri May 22 2020 ARZ022-030-031-038-039-230400- Pope AR-Perry AR-Logan AR-Yell AR-Conway AR- 1015 PM CDT Fri May 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...NORTHWESTERN PERRY...SOUTHWESTERN CONWAY...NORTHERN YELL AND SOUTHERN POPE COUNTIES UNTIL 1100 PM CDT... At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Danville to near Ola. Movement was northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Russellville... Morrilton... Danville... Dardanelle... Pottsville... Ola... Sequoya Park... Lake Dardanelle State Park... Carden Bottoms... Mt Nebo State Park... Petit Jean State Park... Lake Dardanelle... Petit Jean River WMA... Galla Creek WMA... Mosley... Plainview in Yell County... Belleville... Havana... Casa... Corinth... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for central and western Arkansas. LAT...LON 3533 9332 3514 9274 3494 9316 3511 9357 TIME...MOT...LOC 0314Z 245DEG 14KT 3509 9339 3505 9315 62
Local storm report, May 22, 10:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL OLA 35.03N 93.22W
05/22/2020 E1.00 INCH YELL AR PUBLIC
&&
EVENT NUMBER LZK2000340
57Local storm report, May 22, 10:24 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 3 WSW ABBOTT 35.06N 94.24W
05/22/2020 E1.00 INCH SCOTT AR LAW ENFORCEMENT
QUARTER SIZED HAIL FELL NEAR MANSFIELD.
&&
EVENT NUMBER LZK2000341
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 43 min |
| May 22, 7:36 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| May 22, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| May 22, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Yell | 52 min |
| May 22, 9:25 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 50 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Yell | 48 min |
| May 22, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 48 min |
| May 22, 10:15 PM CDT | Special Weather Statement | LZK | Yell | 45 min |
| May 22, 10:44 PM CDT | Flash Flood Warning | LZK | Logan, Scott | 3 hr |
| May 22, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 48 min |
| May 22, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 32 min |
| May 22, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Pope, Yell | 49 min |
| May 22, 11:20 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 40 min |
| May 22, 11:23 PM CDT | Special Weather Statement | LZK | Faulkner | 52 min |
| May 22, 11:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 32 min |
| May 22, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 49 min |
| May 22, 11:48 PM CDT | Severe Thunderstorm Warning | LZK | Scott, Yell | 16 min |
| May 22, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 49 min |
| May 22, 11:58 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 47 min |
| May 23, 12:06 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 39 min |
| May 23, 12:09 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 111 min |
| May 23, 12:11 AM CDT | Special Weather Statement | LZK | Faulkner | 49 min |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 28 min |
| May 23, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 44 min |
| May 23, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Scott | 39 min |
| May 23, 12:28 AM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Polk, Saline, Scott and 1 more | 3 hr |
| May 23, 12:32 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Pulaski, White | 43 min |
| May 23, 12:41 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more | 49 min |
| May 23, 12:44 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 22 min |
| May 23, 12:53 AM CDT | Severe Thunderstorm Warning | LZK | Scott | 21 min |
| May 23, 12:56 AM CDT | Severe Thunderstorm Warning | LZK | Scott | 12 min |
| May 23, 1:04 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 23, 1:11 AM CDT | Special Weather Statement | LZK | Scott | 49 min |
| May 23, 1:12 AM CDT | Special Weather Statement | LZK | Faulkner | 48 min |
| May 23, 1:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 35 min |
| May 23, 1:27 AM CDT | Flash Flood Warning | LZK | Faulkner, Perry | 3 hr |
| May 23, 1:39 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 16 min |
| May 23, 1:46 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| May 23, 2:03 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 42 min |
| May 23, 2:07 AM CDT | Special Weather Statement | LZK | Lonoke | 53 min |
| May 23, 2:09 AM CDT | Special Weather Statement | LZK | Montgomery | 51 min |
| May 23, 2:12 AM CDT | Special Weather Statement | LZK | Pike | 48 min |
| May 23, 2:24 AM CDT | Severe Thunderstorm Warning | LZK | White | 33 min |
| May 23, 2:34 AM CDT | Special Weather Statement | LZK | Clark | 41 min |
| May 23, 2:52 AM CDT | Special Weather Statement | LZK | Cleveland | 38 min |
| May 23, 2:56 AM CDT | Special Weather Statement | LZK | White | 49 min |
| May 23, 3:02 AM CDT | Special Weather Statement | LZK | Prairie | 43 min |
| May 23, 3:06 AM CDT | Special Weather Statement | LZK | Clark, Dallas | 54 min |
| May 23, 3:08 AM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 31 min |
| May 23, 3:16 AM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 23, 3:19 AM CDT | Special Weather Statement | LZK | Polk | 41 min |
| May 23, 3:35 AM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 25 min |
| May 23, 3:42 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| May 23, 3:50 AM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Ouachita | 40 min |
| May 23, 3:56 AM CDT | Special Weather Statement | LZK | Woodruff | 49 min |
| May 23, 4:00 AM CDT | Special Weather Statement | LZK | Woodruff | 45 min |
| May 23, 4:33 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike | 3 hr |
| May 23, 5:17 AM CDT | Special Weather Statement | LZK | Pike | 43 min |
| May 23, 5:48 AM CDT | River Flood Advisory | LZK | Perry | 5 hr |
| May 23, 7:26 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike | 109 min |
| May 23, 10:44 AM CDT | River Flood Warning | LZK | Perry | 8 days |
| May 23, 10:50 AM CDT | River Flood Warning | LZK | Yell | 56 hr |
| May 23, 11:33 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 23, 1:53 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 19 hr |
Nearby
Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.